# SDR UIEA2020070101467

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,538 hours, 21,275 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

T-R UNIT STATUS MESSAGE. PERFORMED FIM 24-32 F/T 803 BOX 1, RESET "DC BUS TIE CONTROL" C/B, MSG CLEARED, PER FIM SYSTEM OK.  OPS NORMAL AT THIS TIME.
